# SDR ASAA2022080439403

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 43,160 hours, 12,310 cycles
- System (JASC): 5240 · Service Doors
- Part: Jam-Nut
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET SERVICED REPORT R1 DOOR IS UNABLE TO CLOSE. GROUNDED - YES. FOUND JAM NUT LOOSE ON R1 DOOR GUIDE ARM. ACCOMPLISHED GUIDE ARM ADJUSTMENT REF B737-800 AMM TASK 52-41-00-820-801 STEP I.
